Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Donated 20 Dollars used the credit card of my friend (please answer Dr. Bob) im begging for your golden answer
Oct 14, 2009

Ill had a exposure last April 30, 2009.sexwith csw with condom (dont check if the condom is broken ) fingered the vagina of the prostitutes with cuts in the finger.

Symptoms:

fever , chill, infection in the throat 10th days after the exposure. White coated tongue, Rash all over the body ( chest, arms, legs , face, finger ) that comes and go Dizziness for almost 4 months now.

HIV 1& 2 ELISA tested negative here in middle east. 3 days, 4, 6, 8, weeks and 3, 4, 5, Months

Medicine that ill took between 2 weeks until 5 months

1. Efficort ( hydrocortisone aceponate) used in 2 weeks until five months due that my rash still persist 2. Clara (10 mg/tablet) long acting non sedating antihistamine used in (same as no.1) 3. Daktarin Oral Gel (miconazole) used in (same as No1) 4. Solu Cortef Injection (one shot only) September 7, 2009 after my 4 months negative test. 5. Elica (Gel) For Rashes in my Body 6 Centrum (Vitamins A to Zinc)

Question:

All the medicine that ill took have steroids..ill read in other sites that steroids will delayed the antibodies to detect.

1. do you think my hiv 1& 2 five months negative is not conclusive due to the medicine that ill took? 2. do you think that ill need to test again after 3 months starting today? 3. do you think my rashes and my white coated tongue is due to hiv? Please explain what is this symptoms? 4. do you think this medicine are immunosuppresive drug? 5. ill need a test again?

Thank you very much Dr Bob I will not stop to send the same questionill just want some clarificationalmost five months now Im sleeping for almost 3 hours a day only Dr bobyoure the only one who can give me a piece of mind..Please Im begging Dr Bob..Please choose this question..Ill just want to live a normal life again Please dr bob im feeling that ill have a big hearth now because of anxietyand ill have a high blood pressure nowyoure the only one who can save me Thank you and god bless you Dr bob.. You are an angel walking in earth saving a lot o people.

Response from Dr. Frascino

Hello,

1. Your negative HIV tests out to five months are conclusive and definitive. HIV is not your problem. No way. No how. Efficort and Solu Cortef contain corticosteroids. The antihistamine and miconazole do not. Although you don't provide doses used, it would appear from your timeline that your four-month negative test (before the Solu Cortef)would be conclusive.

2. No.

3. No. I cannot properly evaluate these symptoms over the Internet without the benefit of a thorough medical history and physician examination. Your private local physician should be able to help. If not, get a second opinion from a dermatologist. I do not believe your symptoms are HIV related.

4.Miconazole does not contain steroids. It will not affect HIV-1/HIV-2 antibody tests.

5. Additional testing is not warranted.

Thank you for your donation to The Robert James Frascino AIDS Foundation (www.concertedeffort.org). It's warmly appreciated.

Be well. Stop worrying. Start WOO-HOO-ing.

Dr. Bob



Previous
can I WOO HOO?
Next
lambskin condoms

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement